# SDR DALA1318710674

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 69,694 hours, 31,431 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR REPORTED MID CABIN, INFLT, NEAR ROW 27-28.  DROPPED PAX SERVICE UNITS BY ROW 27-28 AND 29DEF.  REMOVED BOTH RT SIDE O/W EXIT HATCHES AND INSPECTED AREA / RAN PACKS, NO ODOR NOTED.  ALL IAW AMM 52-22-01.  ACFT SMOKE AND FUME QUESTIONAIRE FWD IAW INSTRUCTIONS. ACFT OK IAW SVC.
